# SDR DALA2016041603085

- Difficulty date: April 15, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y503.2 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16.  REPLACED RAIL DUMMY Y 503.2 LOCATED AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16 IAW SRM 58-72-11 AND DWG D53110984.
